On Real Roots of Complement Degree Polynomial of Graphs.
DOI:
https://doi.org/10.23755/rm.v47i0.795Keywords:
complement degree polynomial, cd-roots.Abstract
Let G=(V,E) be a simple undirected graph of order xi n and let CD(G,i) be the set of vertices of degree i in complement graph and let Cdi(G)=|CD(G,i)|. Then complement degree polynomial of G is defined as CD[G,x]=$\sum_{i=\delta(\overline{G})}^{\Delta(\overline{G})}$Cdi(G)xi. In this paper, focus on real roots of complement degree polynomial of graphs and bounds of roots of complement degree polynomial of graphs.
References
Safeera K and Anil Kumar V, Complement Degree Polynomial of Graphs, South East Asian Journal of Mathematics and Mathematical Sciences(communicated).
Safeera K and Anil Kumar V, Complement Degree polynomials of some graph operations, Palestine Journal of Mathematics(communicated).
Safeera K and Anil Kumar V, Stability of Complement Degree Polynomial of Graphs, South East Asian Journal of Mathematics and Mathematical Sciences(communicated).
Shiki.M, A study on common neighbor polynomial of graphs, Ph.D Thesis, 2019.
Haray F, Graph theory, Adison-Wesley.
A.M.Anto and P.Paul Hawkins, Vertex polynomial of graphs with new results, Global journal of pure and applied Mathematics, Volume 15, Number 4 2019, 469-475.
V.Jeba Rani, S. Sundar Raj and T. Shyla Isaac Mary, Vertex polynomial of Ladder graphs, Infokara Research, Volume 8, 2019, 169-179.
Victor V. Prasolov, Polynomials, Springer Science and Business Media, 2009.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.